[Tuberculous peritonitis during pegylated interferon plus ribavirin combination therapy in a patient with chronic hepatitis C].
Аннотация
A woman in her 70s with fever and abdominal distension was referred to our hospital for investigation. She had just finished a course of pegylated interferon and ribavirin combination therapy for chronic hepatitis C. Abdominal computed tomography revealed peritoneal thickening and ascites. QuantiFERON(®)-TB Gold was positive, ascitic adenosine deaminase was high, and fluorine-18-fluorodeoxyglucose positron emission tomography (FDG-PET) showed diffuse accumulation in the peritoneum. Although these findings suggested tuberculous peritonitis, we did not detect Mycobacterium tuberculosis in any bacterial cultures, ascites, or other specimens. However, laparoscopic peritoneal biopsy demonstrated a large number of miliary white nodules in the parietal and visceral peritonea. Pathological examination of these nodules revealed epidermoid granuloma with giant Langhans' cells and caseous necrosis. Finally, the diagnosed of tuberculous peritonitis was established. It is important to consider tuberculosis in patients presenting with new symptoms while receiving interferon therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.